Rate the Article: A Representation of all Tolerances on a Set by Certain Type of Covers, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 96 | Views: 283

Research Paper | Mathematics | India | Volume 4 Issue 2, February 2015 | Rating: 6.1 / 10


A Representation of all Tolerances on a Set by Certain Type of Covers

Pusuluri V. N. H. Ravi, Nistala V. E. S. Murthy


Abstract: Most of the correspondences, especially those in Computer Science, and Mathematics which are not a Galois correspondence are actually Lagois correspondences introduced by Austin Melton. In this paper we represent the poset of all tolerances on any set, including the infinite ones, by certain type of covers on the same via a Lagois correspondence in such a way that it is a natural extension of the complete isomorphism between the set of all partitions of a non empty set and the set of all equivalence relations on the same set.


Keywords: i-Cover, tolerance relation, Lagois connection


Edition: Volume 4 Issue 2, February 2015,


Pages: 1233 - 1236



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top